Advertisement

manuscripta mathematica

, Volume 18, Issue 3, pp 279–297 | Cite as

A-Priori Schranken für Lösungen gewisser elliptischer Systeme

  • Michael Wiegner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Hildebrandt, S., Widman, K.O.: Some regularity results for quasilinear elliptic systems of second order. Math. Z. 142, 67–86 (1975).Google Scholar
  2. [2]
    Ivanov, A.V.: On the solvability of the Dirichlet problem for some classes of second order elliptic systems. Proc. Steklov Inst. Math. 125, 49–79 (1973).Google Scholar
  3. [3]
    Ladyzhenskaya, O.A., Ural'tseva, N.N.: Linear and Quasilinear Elliptic Equations, New York: Academic Press 1968.Google Scholar
  4. [4]
    Littman, W., Stampacchia, G., Weinberger, H.F.: Regular Points for elliptic equations with discontinuous coefficients, Ann. Scuola norm. sup. Pisa, sci. fis.nat., III Ser. 17, 43–77 (1963).Google Scholar
  5. [5]
    Wiegner, M.: Über die Regularität schwacher Lösungen gewisser elliptischer Systeme, manuscripta math. 15, S. 365–384 (1975).Google Scholar
  6. [6]
    Wiegner, M.: Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme, Math. Z., erscheint demnächst.Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Michael Wiegner
    • 1
  1. 1.Mathematisches InstitutRuhr-Universität BochumBochum-QuerenburgBundesrepublik Deutschland

Personalised recommendations